# SDR SWAA2021050361144

- Difficulty date: April 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASENGER COMPARTMENT FLOOR PANEL 242AF COMPOSITE PANEL DELAMINATED / REPAIRED DAMAGE AREAS AT CABIN FLOOR PANEL #242AF LOWER SIDE AS PER BOEING 737 SRM 53-00-50-2R-1 REPAIR 1. MATERIAL USED EPOCAST 50A1946 P/O 1692653 PLUS BMS9-3-TYH3 P/O 1480720
